Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Sleeplessness due to continuous dreams, racy thoughts, fear in mind, continued after taking prodep, stopping clonafit. What should be done?

Dear sir i am ashis aged 27 year old. i was suffering frm sleepness and lots of dream were coming . I aslo felt speed and racing thought. Fear was always in mind. I hv consoulted neurologist ...he prescribed me PRODEP 10mg and CLONAFIT PLUS for one month...after one month he told me to stop taking clonafit plus. Now i have taking only prodep in i m facing the same problem...i want to know is it the side effect of stoping the drug..or any other complecation..what should i do now?
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  620
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
You may be suffering from OCD type of illness and you consulted a neurologist for it. First thing is that psychiatrist are the expert of it not neurologist and that is why you got a less doses of medication than you needed. Secondly they tried you on two drugs of half doses than one of adequate dose and stopped it without explaining you that these medication need a long term course not just one month.
All this point to one thing that you need to consult a psychiatrist for your problem and need treatment for long duration and these medication need gradual tapering not sudden as it cause rebound symptoms.
Take care
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor